Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Electric shock feeling in armpit, painful. What is causing it?

I keep getting this strange electric shock type of feeling in my left armpit. It s very brief, but hurts and can happen from 10-30 times a day. It s been happening for about three weeks now, and I am concerned about what s causing it. It s more annoying than painful, but I want it to go away. Any ideas or suggestions about a cause or cure?
Asked On : Tue, 13 Nov 2012
Answers:  1 Views:  1170
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Shock like feeling occurring repeatedly could be nerve irritation - arm pit is supplied by T-3.
If there is nothing locally, you may have to see a Neurologist / you may need X-ray of Chest and Thoracic spine

It is difficult to suggest a cure without a diagnosis...
In the meantime, drugs like Gabapentin which raise the pain threshold may be tried - discuss with your GP and get appropriate prescription.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Tue, 13 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor